User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Fahrmeir, Ludwig 
Title:
Extension of the hybrid Monte Carlo method for boundary-value problems 
Journal title:
SIMULATION 
Year:
1973 
Journal volume:
21 
Journal issue:
Pages contribution:
177 - 179 
Publisher:
Sage Publications 
Print-ISSN:
0037-5497 
E-ISSN:
1741-3133 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG-geförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.